# SDR FDEA201007122476

- Difficulty date: July 12, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 35,767 hours, 8,239 cycles
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Nr 16 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 16 L/E SLAT TRACK SUPPORT RIB FOUND SUSPECTED CRACK.  CRACKED RIB NR 16 REMOVED AND REPLACED NEW RIB AT RH WING L/EDGE AS PER DOUGLAS   DRAWING ARB7565 REV. C. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-10 REV 110. RH   WING NR 8 SLAT CABLES ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-80-00-5 REV 66.   FOUND SATISFACETORY. OPERATIONAL TEST OF THE SLAT RANGE OF MOVEMENT CARRIED   OUT AS PER AMM 27-80-00-860-801 REV 66.
